# SDR 95ZZZM178

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65B02200X
- Condition: Punctured
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL PUNCTURE (1.5 INCH BY .5 INCH) LEFT WING INBOARD AILERON LOWER SKIN ALONG OUTER EDGE.  SANDED AREA AND APPLIED FILLER PER BOEING SRM 51-40-09.
